# SDR SWAA2024041769479

- Difficulty date: April 2, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STAB TIP 345A HAS AREA WITH DELAMINATION<[01] UPDATED PARTS FIELD.;[02] RECEIVED NEW RT HORIZONTAL STAB TIP. INSTALLATION TO BE ACCOMPLISHED ON FAULT TTG8Q00RDE0M.;[03] UPDATED PARTS REQUIREMENT;[04] VERIFIED. TASK CARD COMPLETE.
